# SDR REXA201000035

- Difficulty date: March 13, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 4,582 hours, 3,522 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Shutoff Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED EARLIER IN DAY TO TYS DUE TO L ENG BLEED CAUTION MESSAGE.  MAINT WORKED ON AIRCRAFT ALL DAY WHILE CREW WAITED AT HOTEL.  DURING PART 91 REPO FLIGHT BACK TO ATL, CAUTION MESSAGE RETURNED.  AIR RETURN TO TYS WAS RESULT.  REMOVED AND REPLACED L 10TH STAGE HIGH PRESSURE SHUTOFF VALVE IAW AMM 36-12-05.  OPS CHECK GOOD.
